Female, 28y/o. I had to take Plan B two months in a row due to two condom breaks. My fiance and I discovered our box of condoms was defective (the first break in June we thought was a fluke, but then it happened again in July). The first Plan B worked and I got my period on 7/14. After the second month, and the second condom ripping, I was forced to take the second dose of Plan B, as I still have to wait until 8/24 to get my iud inserted (my health insurance forced me to wait 2 months to get BC, I don't know why). However, I'm about a week out from my next period right now, but I've been having bloating, nausea, some very mild breast tenderness and cramping. Is this a side effect of taking Plan B two months in a row, or could I be pregnant? My last period ended on 7/19, the condom broke on 7/28, and I took the Plan B on 7/30. I also took a pregnancy test today (8/4) and it came up negative. Please help?